# SDR DHL9780149C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 220-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT SUBFLOOR HAS CRACK BETWEEN FS 220 AND 240 AT NR 1 SEAT TRACK.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-2-0.
